MathSciNet Relay Station
MathSciNet bibliographic data
MR887513 20E26 (20F10)
Stebe, Peter F. A residual property of certain linear groups. Trans. Amer. Math. Soc. 302 (1987), no. 1, 333–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement